Design of horn fed offset parabolic reflector antennas with analytical regularization method

Yucedag O. M., TÜRK A. S.

JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS, vol.28, no.12, pp.1502-1511, 2014 (SCI-Expanded) identifier identifier


This paper presents two-dimensional (2D) parametric design of offset parabolic reflectors with horn feeders to achieve pencil beam and cosecant-squared (csc(2)) patterns for communication systems and surveillance radars. Analytical regularization method (ARM) is used as a fast and accurate pre-design tool to compute radiation characteristics of the feeders and the reflectors. The numerical procedure is initially verified by the analytical methods and the calculated results are presented for the proposed novel designs.